# SDR DL72K960943

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1270/1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LTR CK - RT VERTICAL TORQUE BOX WEB CRACKED AT UPPER LIGHTNING HOLE STA 1270.  RT VERTICAL TORQUE BOX WEB CRACKED AT LOWER LIGHTNING HOLE, STA 1280.  REPAIRED PER M/M 53-11-0 PG 828.
